# SDR 2004F00274

- Difficulty date: August 23, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Engine: Cont TSIO520VB
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, CREW REPORTED ODOR OF SMOKE, TO REDUCE LOAD ALL LIGHTS WERE TURNED OFF. ODOR DISSIPATED. MAINTENANCE FOUND ANTI COLLISION WIRING DAMAGED NEAR C/B PANEL ON CIRCUIT BREAKER FAILED. REPAIRED WIRING REPLACED BREAKER AND RETURNED AIRCRAFT TO SERVICE.
